A Complex Analogue of the Central Limit Theorem and a Probabilistic Approximation of the Feynman Integral

I.A. Ibragimov, N.V. Smorodina, M.M. Faddeev

Результат исследований: Научные публикации в периодических изданияхстатья

4 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)724-726
ЖурналDoklady Mathematics
Том90
Номер выпуска3
DOI
СостояниеОпубликовано - 2014

Цитировать

@article{dc1a53edb17a4a6cb9ef7e823c3219c7,
title = "A Complex Analogue of the Central Limit Theorem and a Probabilistic Approximation of the Feynman Integral",
author = "I.A. Ibragimov and N.V. Smorodina and M.M. Faddeev",
year = "2014",
doi = "10.1134/S1064562414070229",
language = "English",
volume = "90",
pages = "724--726",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "3",

}

A Complex Analogue of the Central Limit Theorem and a Probabilistic Approximation of the Feynman Integral. / Ibragimov, I.A.; Smorodina, N.V.; Faddeev, M.M.

В: Doklady Mathematics, Том 90, № 3, 2014, стр. 724-726.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - A Complex Analogue of the Central Limit Theorem and a Probabilistic Approximation of the Feynman Integral

AU - Ibragimov, I.A.

AU - Smorodina, N.V.

AU - Faddeev, M.M.

PY - 2014

Y1 - 2014

U2 - 10.1134/S1064562414070229

DO - 10.1134/S1064562414070229

M3 - Article

VL - 90

SP - 724

EP - 726

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 3

ER -